# SDR GTIA050232

- Difficulty date: July 26, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT FS 212, X=0.038, D=0.5 AND D/X=17.2.  REMOVED FLOORBOARDS, COVER GRILL, AND CUT OUT WEB TO FOM FOR SKIN REPAIR.  FABRICATED INTERNAL REPAIR DOUBLER.  TREATED, PRIMED AND INSTALLED INTERNAL REPAIR DOUBLER.  FABRICATED WEB REPAIR DOUBLER.  TREATED, PRIMED AND INSTALLED REPAIRED WEB DOUBLER.  RE-INSTALLED DUCTS, GRILLS AND FLOORBOARDS FOR ACCESS.  (M)
